# SDR CALA2024121801564

- Difficulty date: December 16, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N17565
- Make and model: Boeing 737-9
- Aircraft serial: 67186
- Aircraft time: 5,639 hours, 1,807 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT ATTENDENTS REPORT A STRANGE SMELL AROUND ROW 34. SMELLS ELEC TRIAL HAS GOTTON WORSE. UPON ARRIVAL TALKED WITH CAPT AND HE STATED THAT ONE OF THE F/A'S SMELLED AN ELECTRICAL SMELL BY ROW 34. HE SAID THAT ON ARRIVAL INTO EWR WHEN A CERTAIN PASSENGER DEPLANED THE AIRCRAFT THAT THE F/A'S NOTICED THE SAME SMELL ON THAT PASSENGER'S BAG AND THE ODOR FOLLOWED THE PASSENGER. WE ALSO HAD A REP COME OUT AND INSPECT THE ROWS BY ROW 34 FOR ANY LINGERING SMELLS OR ELECTRICAL ISSUES WITH THEIR EQUIPMENT. HE NOTICED NO SMELL OR ISSUES. HAD CAPT FILL OUT SMOKE IN THE CABIN FORM. UPDATE WITH PHOTOS C/W CONDITIONAL INSPECTION PER AMM TASK 05-51-56-200-801 FOR SMOKE OR FUME IN CABIN WITH NO EVIDENCE FOUND. ALL PAX SEAT FUNCTIONS IN AREA OF ROW 34 IS NORMAL OK TO CONTINUE.
